Hello everyone, I need so advice on what I can do or take to help increase my sex drive. I am 31 yrs old and take a 100mg of Sertraline (a generic for Zoloft) everyday and I have no sex drive. My husband is understanding but getting impatient! I am even getting impatient!! I don't want to switch meds because these work for me. I am wondering if anyone has the same problem and what they are doing to help them. Are there any supplements I can take with these meds to help?
My psychiatrist put me on celexa two months ago and explained that if the medication negatively affected my sex drive, then she could do what she does for most patients in such cases: prescribe welbutrin. Welbutrin is one of the few anti-depressants that does not cause a loss in sex drive. Even if you're on another SSRI, you can take a small dose of welbutrin on top of that to counteract the loss of sex drive.
I'd ask your doctor about this. I was once on welbutrin and I can safely say that I had no problem sexually. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.